You start to feel like something's not quite right with your body, then later you find out it's a side effect of Tramadol. Recently I heard one of the when I'm on tramadol. It's really hard to fall asleep, and when I do I always wake up with a big physical start as soon as I drop off, and I'm hugely panicky all night.
vibes86 7 Fibromyalgia and Migraines 1 point 2 points 3 points 3 years ago (0 children).
twotrailerpark-girls 6 3 points 4 points 5 points 3 years ago (1 child).
I take 8 50s per day and have not experienced any side effects other than some heat intolerance. Sorry!.
You won't be able to vote or comment. This is an archived post.
GhostDoj 0 points 1 point 2 points 3 years ago (0 children).
jenOHside rheumatoid arthritis, gastroparesis, POTS 0 points 1 point 2 points 3 years ago (0 children).
Uh yeah I take naproxen and folic acid daily, and I have weekly methotrexate injections and weekly enbrel injections.
Sometimes I wake up and very quickly I might hallucinate a person but they disappear very fast. Now I know that they aren't really. If you're trying to get off them i wish you luck and make sure you do it with help and proper monitoring as we all know it can be dangerous. Thanks for the info and letting me.
Making lives better.
Information for medical professionals.
Join the discussion in our forums.
The hardest part is the fight with yourself! Your call my frien friend. Now you have to make a decission with yourself if it is worth it. God speed.
That's frustrating. until later, long after it has worn off. It can get very. And yet you still get to the dream state. interesting. As you state, you feel as if you've had enough sleep after just a couple of hours. Then, because you are barely asleep to begin with, the dreams start to invade your waking state.
The best advice I can give is to never give up, even if you fail one time, don't just think that you cant do it, keep trying and trying until you eventually get there, I did .. Yes it helped relieve the pain i was taking 6x50mg a day as well as anti-inflammatories till about two days ago i would wake up feeling tender and sore all over.
The materials in this web site are in no way intended to replace the professional medical care, advice, diagnosis or treatment of a doctor. Answers to specific problems may not apply to everyone. If you notice medical symptoms or feel ill, you should consult your doctor - for further information see our Terms and conditions. The web site does not have answers to all problems.
It looks like you're new here. If you want to get involved, click one of these buttons!.
2015. NetDoctor.co.uk is a trademark. Registered in England 112955. NetDoctor is a publication of Hearst Magazines UK which is the trading name of The National Magazine Company Ltd, 72 Broadwick Street, London, W1F 9EP. NetDoctor, Part of the Hearst UK wellbeing network.
My dear friend. Most of these stinking drugs do that, all the ones you mentioned wake me up. SO I stick with PM across the counter meds. Or I just know I will be awake sometime that night and get some reading done. Some of us will not be rested in this life, but we do look forward to that day when we will be.
Read about serotonin syndrome before you start the tramadol so you don't confuse side effects with symptoms. Does the off balance feeling go away after you eat? Your blood sugar could be low. You might try eating a bit of protein before you go to sleep and/or as soon as you wake up. Back to Top.